Diary of Unknown Symptoms

Mystery of the Internal Vibration

Entry for October 02, 2006


Received the follow up letter from my doctor in Orangeville. He sent me a note from an allergy specialist dated Aug 16th, 1990. I saw him on the 7th of August 1990. He says I have been suffering my allergies for most of the last year. He had seen me in 1978 and my skin tests were “equivocal”.

He goes on to say: “His examination revealed questionable allergic changes in his nose. His chest was clear. On skin testing, he reacted significantly to several of the moulds. He really did not react to pollens or to any of the dusts or animal danders. I suggested he try Claritin once a day and he may also need some Rhinalar. At the present time, I do not think his symptoms are severe enough to warrant injection therapy.”

Along with this doctor’s note, he attaches five pages printed from two different web sites about magnesium! The first page is from a site called “Medline Plus” from the US national library of medicine. He used a highlighter on the following line:

“Magnesium excess almost always occurs only when magnesium is supplemented as a medication.”

The other four pages are from an article in USA Today and quotes Mildred Seelig. One the one side I’m impressed, on the other? Yet another doctor who doesn’t understand magnesium loss.

Advertisements

October 19, 2006 - Posted by | Health | ,

No comments yet.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: